ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

May 2005 , Volume 5 , Issue 2

Select all articles

Export/Reference:

Competitive exclusion in SIS and SIR epidemic models with total cross immunity and density-dependent host mortality
Azmy S. Ackleh and Linda J. S. Allen
2005, 5(2): 175-188 doi: 10.3934/dcdsb.2005.5.175 +[Abstract](1002) +[PDF](230.3KB)
A multilayer Saint-Venant model: Derivation and numerical validation
E. Audusse
2005, 5(2): 189-214 doi: 10.3934/dcdsb.2005.5.189 +[Abstract](1248) +[PDF](368.1KB)
Approximation of attractors of nonautonomous dynamical systems
Bernd Aulbach, Martin Rasmussen and Stefan Siegmund
2005, 5(2): 215-238 doi: 10.3934/dcdsb.2005.5.215 +[Abstract](1000) +[PDF](1216.5KB)
Optimal control of finite horizon type for a multidimensional delayed switching system
Fabio Bagagiolo
2005, 5(2): 239-264 doi: 10.3934/dcdsb.2005.5.239 +[Abstract](918) +[PDF](250.8KB)
Critical spectrum and stability for population equations with diffusion in unbounded domains
Said Boulite, S. Hadd and L. Maniar
2005, 5(2): 265-276 doi: 10.3934/dcdsb.2005.5.265 +[Abstract](774) +[PDF](155.3KB)
Global attractivity of a circadian pacemaker model in a periodic environment
Y. Chen and L. Wang
2005, 5(2): 277-288 doi: 10.3934/dcdsb.2005.5.277 +[Abstract](999) +[PDF](222.5KB)
Periodic tridiagonal systems modeling competitive-cooperative ecological interactions
Mats Gyllenberg and Yi Wang
2005, 5(2): 289-298 doi: 10.3934/dcdsb.2005.5.289 +[Abstract](952) +[PDF](220.0KB)
On the $L^2$-moment closure of transport equations: The general case
T. Hillen
2005, 5(2): 299-318 doi: 10.3934/dcdsb.2005.5.299 +[Abstract](937) +[PDF](195.6KB)
Drift-diffusion limits of kinetic models for chemotaxis: A generalization
H.J. Hwang, K. Kang and A. Stevens
2005, 5(2): 319-334 doi: 10.3934/dcdsb.2005.5.319 +[Abstract](977) +[PDF](186.8KB)
Intratrophic predation in a simple food chain with fluctuating nutrient
S. R.-J. Jang, J. Baglama and P. Seshaiyer
2005, 5(2): 335-352 doi: 10.3934/dcdsb.2005.5.335 +[Abstract](776) +[PDF](2617.5KB)
Stability of synchronized oscillations in networks of phase-oscillators
Guy Katriel
2005, 5(2): 353-364 doi: 10.3934/dcdsb.2005.5.353 +[Abstract](907) +[PDF](144.3KB)
$H_\infty$ and robust control of interconnected systems with Markovian jump parameters
M. S. Mahmoud, P. Shi and Y. Shi
2005, 5(2): 365-384 doi: 10.3934/dcdsb.2005.5.365 +[Abstract](1032) +[PDF](187.5KB)
Singular large diffusivity and spatial homogenization in a non homogeneous linear parabolic problem
Aníbal Rodríguez-Bernal and Robert Willie
2005, 5(2): 385-410 doi: 10.3934/dcdsb.2005.5.385 +[Abstract](866) +[PDF](261.3KB)
A mathematical evolution model for phytoremediation of metals
Diana M. Thomas, Lynn Vandemuelebroeke and Kenneth Yamaguchi
2005, 5(2): 411-422 doi: 10.3934/dcdsb.2005.5.411 +[Abstract](1050) +[PDF](192.6KB)
Numerical and dynamical analysis of undulation instability under shear stress
V. Torri
2005, 5(2): 423-460 doi: 10.3934/dcdsb.2005.5.423 +[Abstract](824) +[PDF](664.2KB)
Global stability in a regulated logistic growth model
E. Trofimchuk and Sergei Trofimchuk
2005, 5(2): 461-468 doi: 10.3934/dcdsb.2005.5.461 +[Abstract](877) +[PDF](126.2KB)
The long-time behaviour for nonlinear Schrödinger equation and its rational pseudospectral approximation
Xinmin Xiang
2005, 5(2): 469-488 doi: 10.3934/dcdsb.2005.5.469 +[Abstract](868) +[PDF](193.2KB)
The complex KdV equation with or without dissipation
Juan-Ming Yuan and Jiahong Wu
2005, 5(2): 489-512 doi: 10.3934/dcdsb.2005.5.489 +[Abstract](1193) +[PDF](437.5KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]